MathSciNet Relay Station
MathSciNet bibliographic data
MR1412969 11D41
Bilu, Yuri; Hanrot, Guillaume Solving Thue equations of high degree. J. Number Theory 60 (1996), no. 2, 373–392.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement